MAUDE Adverse Event Report: UNOMEDICAL A/S I-PORT ADVANCE; I-PORT ADVANCE 9 MM 2-PACK

UNOMEDICAL A/S I-PORT ADVANCE; I-PORT ADVANCE 9 MM 2-PACK
Model Number MMT-101T
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reference number (b)(4).Event occurred in netherlands it was reported that patient faced injection port leak event on (b)(6) 2025.The leakage was from the body device.No further information was available.
 
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: netherlands.H11 : since no lot number is available, a detailed investigation, tests on reference samples or batch review cannot be conducted.Therefore, this complaint will be closed, this issue will be monitored through post marketing surveillance (pms) product trends and malfunction.If any trends picked up, this will flag on the trips and alerts according to the on market quality review (omqr) procedure.

Brand Name
I-PORT ADVANCE
Common Device Name
I-PORT ADVANCE 9 MM 2-PACK
Manufacturer (Section D)
UNOMEDICAL A/S
ave. fomento industrial l9 m3
parque industrial del norte
reynosa , tamps., mexico 88736
MX  88736
Manufacturer Contact
ave. fomento industrial l9 m3
parque industrial del norte
reynosa , tamps., mexico 88736
MDR Report Key21418392
Report Number3003442380-2025-01736
Device Sequence Number13063546
Product Code FPA
UDI-Device Identifier05705244009370
UDI-Public05705244009370
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K120337
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-101T
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Initial Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown